MathSciNet Relay Station
MathSciNet bibliographic data
MR1823913 (2001m:35116) 35J60 (35J20 35J65 49J10 58E05)
Perera, Kanishka; Schechter, Martin The Fučík spectrum and critical groups. Proc. Amer. Math. Soc. 129 (2001), no. 8, 2301–2308 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement